MAUDE Adverse Event Report: BODY VISION MEDICAL LTD. LUNGVISION TOOL

BODY VISION MEDICAL LTD. LUNGVISION TOOL
Model Number BRIDGE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Though the device did not malfunction, because the sheath was damaged, a marker was dislodged and has to be removed from the patient, body vision medical ltd.Is submitting this report to the fda in an abundance of caution.This is the first report of this nature.
 
Event or Problem Description
During a procedure, while using the lungvision tool sheath component it was noticed that a radiopaque marker, one of the sheath component was dislodged from the sheath into the right lower lobe of the patient's lungs.

Brand Name
LUNGVISION TOOL
Common Device Name
LUNGVISION TOOL
Manufacturer (Section D)
BODY VISION MEDICAL LTD.
34 sokolov st.
ramat hasharon 4723503,
IS 
Manufacturer (Section G)
BODY VISION MEDICAL LTD.
34 sokolov st.
ramat hasharon 4723503,
IS  
Manufacturer Contact
benny krauz
34 sokolov st
ramat hasharon 4723503, 
IS  
MDR Report Key12860051
Report Number3014491269-2021-00001
Device Sequence Number4292876
Product Code EOQ
UDI-Device Identifier07290017652092
UDI-Public7290017652092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2022
Device Model NumberBRIDGE
Device Catalogue NumberLV2055010
Device Lot NumberLVT210107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale